U.S. doctors online nowAsk doctors free
A male asked:

i just did a levabuterol .treatment and a bude sonide treatment with my nebulizer . and mheart rate is 89. is this okay? i take metoprolol for chf.

2 doctor answers3 doctors weighed in
Dr. Phillip Goebel
Emergency Medicine 16 years experience
Yes: 89 is an acceptable heart rate.
Dr. David Lipkin
Internal Medicine 52 years experience
It depends: Albuterol inhalation may elevate heart rate a small amount. Metoprolol helps heart failure in part by slowing your heart rate. Brief elevation of heart rate after albuterol inhalation would be ok if it doesn't cause chest pain or discomfort in a patient with a heart condition. A heart rate that stays elevated in between treatments may indicate that an adjustment in medication is needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.